# SDR HNAA2025042800222

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 46,177 hours, 42,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14731
- Condition: Inoperative
- Location: Zone 200
- Part time: 43,342 hours, 39,242 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH WING FWD EMERGENCY LIGHT INOP.  RAR CHARGER IAW AMM 33-50-04. OPS CHECK GOOD
